# SDR SWAA2022021693028

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; UPPER FIXED TRAILING EDGE; BETWEEN #7 AND #8 SPOILER; MIDDLE BULB SEAL RETAINER BRACKET IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG # 115A293U REV-
